# SDR GTIA040748

- Difficulty date: August 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, GEAR DOOR OPEN LIGHT CAME ON, PUT HYDRAULIC PUMPS ON HIGH AND LIGHT WENT OUT AFTER APPROXIMATELY 3 MINUTES.  FOUND DOOR ROLLER TO HOOK CLEARANCE OUT OF ADJUSTMENT.  ADJUSTED CLEARANCE.  (M)
